I was switched to seroquel in the beginning of december in order to take water pills which are not compatible with lithium. A very bad decision for me, but was stuck between a rock and a hard place. I still feel like I am stuck in a manic mode for the last two months even though I have been off of seroquel now for over 2 months, I was on seroquel for only 30 days and now I can't sleep right. How long does seroquel stay in your system.
Did you stop this med with your Dr's approval? Stopping abruptly can cause what you're experiencing, it's not so much the med is still in your system as it is the effects of switching and stopping. Please get with your Dr to discuss treatment for this and options for further care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 3 answers
Posted 23 Jul 2013 • 4 answers
Posted 16 Jun 2014 • 1 answer
Posted 14 Jun 2015 • 2 answers
I am taking lithium and Seroquel for bipolar disorder. I am experiencing side effects with seroquel?
Posted 17 Jan 2017 • 1 answer